# SDR QXEA0001178

- Difficulty date: April 27, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Cap
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- VERTICAL STAB FWD SPAR CAP ANGLES SCRATCHED.  REPAIRED IAW DHC-8 RD 8-55-584.
